Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Curvature properties of a semi-symmetric metric connection on $S$-manifolds

Tom 107 / 2013

Mehmet Akif Akyol, Aysel Turgut Vanli, Luis M. Fernández Annales Polonici Mathematici 107 (2013), 71-86 MSC: 53C05, 53C15, 53C25. DOI: 10.4064/ap107-1-5

Streszczenie

In this study, $S$-manifolds endowed with a semi-symmetric metric connection naturally related with the $S$-structure are considered and some curvature properties of such a connection are given. In particular, the conditions of semi-symmetry, Ricci semi-symmetry and Ricci-projective semi-symmetry of this semi-symmetric metric connection are investigated.

Autorzy

  • Mehmet Akif AkyolDepartment of Mathematics
    Faculty of Arts and Sciences
    Bingol University
    12000 Bingöl, Turkey
    e-mail
  • Aysel Turgut VanliDepartment of Mathematics
    Faculty of Arts and Sciences
    Gazi University
    06500 Ankara, Turkey
    e-mail
  • Luis M. FernándezDepartmento de Geometría y Topología
    Facultad de Matemáticas
    Universidad de Sevilla
    Apartado de Correos 1160
    41080 Sevilla, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek